Issue icon
Issue

1998/42/1

Journal: Banach Center Publications
Year: 1998
Volume: 42
Number: 1

Articles

11-22

Refined quantum invariants for three-manifolds with structure

  • Christian Blanchet
23-28

Estimating the states of the Kauffman bracket skein module

  • Doug Bullock
29-47

Surfaces in 3-space that do not lift to embeddings in 4-space

  • J. Carter
  • Masahico Saito
49-56

On manifold spines and cyclic presentations of groups

  • Alberto Cavicchioli
  • Friedrich Hegenbarth
  • Dušan Repovš
57-64

Arc presentations of knots and links

  • Peter Cromwell
65-75

Applications of topology to DNA

  • Isabel Darcy
  • De Sumners
77-85

Numerical application of knot invariants and universality of random knotting

  • Tetsuo Deguchi
  • Kyoichi Tsurusaki
87-109

Trace functions on Iwahori-Hecke algebras

  • Meinolf Geck
111-117

The p1-central extension of the Mapping Class Group of orientable surfaces

  • Sylvain Gervais
119-127

A TQFT for Wormhole cobordisms over the field of rational functions

  • Patrick Gilmer
129-144

Dehn filling: A survey

  • C. Gordon
145-163

Lissajous knots and billiard knots

  • Vaughan Jones
  • Józef Przytycki
165-185

Homfly polynomials as vassiliev link invariants

  • Taizo Kanenobu
  • Yasuyuki Miyazawa
187-204

Spin networks and the bracket polynomial

  • Louis Kauffman
205-220

Finite type invariants of integral homology 3-spheres: A survey

  • Xiao-Song Lin
221-234

Topics in statistical physics involving braids

  • J. McCabe
  • T. Wydro
235-242

Edge number results for piecewise-Linear knots

  • Monica Meissen
243-254

Calculation of the Casson-Walker-Lescop invariant from chord diagrams

  • Hitoshi Murakami
255-273

Chord diagrams in the classification of Morse-Smale flows on 2-manifolds

  • Leonid Plachta
275-295

3-coloring and other elementary invariants of knots

  • Józef Przytycki
297-306

Skein algebra of a group

  • Józef Przytycki
  • Adam Sikora
307-319

Invariants of piecewise-linear knots

  • Richard Randell
321-346

Applications of knot theory in fluid mechanics

  • Renzo Ricca
347-380

Reidemeister-type moves for surfaces in four-dimensional space

  • Dennis Roseman
381-394

Generalized n-colorings of links

  • Daniel Silver
  • Susan Williams
395-408

On the absolute value of the SO(3)-invariant and other summands of the Turaev-Viro invariant

  • Maxim Sokolov
409-419

A new proof of Markov's braid theorem

  • Paweł Traczyk
421-446

Homology of braid groups and their generalizations

  • Vladimir Vershinin
447-456

A generating function for spin network evaluations

  • Bruce Westbury
457-463

Vassiliev invariants as polynomials

  • Simon Willerton